# SDR 95ZZZW391

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Material Loss
- Location: Bs 360
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FLOORBEAM STA 360 RBL 4, TOP FWD HAS A CUT OUT 'CHECK FOR SRM COMFORMANCE'.  CUT OUT DAMAGED AREA, FABRICATED PARTS AND INSTALLED REPAIR PER SRM 53-10-8.  REPLACED 34.5 INCHES OF UPPER CHORD SPLICE 12.5 INCHES BY 2 INCHES BY 1 INCH O/B END, AND 13 INCHES BY 2 INCHES BY 1 INCH 7075-T6.  TOTAL CYCLES 29235.
